# SDR SIMA20140709002

- Difficulty date: July 9, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 25,911 hours, 18,172 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IMMEDIATELY AFT OF PAX DOOR IS INOPERATIVE.  R & R EMER LIGHT BULB LOCATED IMMEDIATELY AFT OF PAX DOOR IAW AMM 33-51-15.
